# SDR 95FDEA01792

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, CORROSION (C53-111-01-2) ON SHEAR TIE AT BS 700 BETWEEN STR 28 AND 27R, AFT OF FRAME FOUND WHILE WORKING NR0413.  CORROSION ON SHEAR TIE AT BS 700 BETWEEN STR 28 AND 27R WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED SHEAR TIE ON AFT SIDE OF FRAME.
